# SDR USAA061194

- Difficulty date: September 26, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 55,141 hours, 55,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 951 BETWEEN S-14R AND S-15R CRACKED.  INSTALLED DOUBLER IAW SRM 53-60-01 REPAIR 7, DEFECT SIZE: .25 INCH.
